advertisement
Question
Posted by: LUCINDA | 2012/04/20

Die Pill

Dear Sir/ Ma''am. I'm 20 years old and whant to know im i firts time user of the pill know to prevent pegnancy. i want to know what side effects can it have. and if i stop using the pills when will it be out of my body to get pregnant.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Lucinda,

The birth control pill works by preventing ovulation. Once you stop taking the pill, the hormones are out of your body quickly, usually within a couple of days. When the hormones are gone your body needs to start again on its own to function. That mean it will start producing follicles again, which eventually lead you to ovulate. Everybody reacts differently, some may take a couple of weeks to ovulate, other may take some months, but in general your body should be in "normal mode" within less than two to three months after stopping the pill. So if you now ovulate normally, that means your body is back to its normal rhythm.

According to Dr Melissa Stoppler the most common side effects of oral contraceptives include:

"nausea, headache, breast tenderness, weight gain, irregular bleeding, and mood changes. These side effects often subside after a few months' use. Scanty menstrual periods or breakthrough bleeding may occur but are often temporary, and neither side effect is serious.

Women with a history of migraines may notice an increase in migraine frequency. On the other hand, women whose migraines are triggered by fluctuations in their own hormone levels may notice improvement in migraines with oral contraceptive use because of the more uniform hormone levels during oral contraceptive use.

Uncommonly, oral contraceptives may contribute to increased blood pressure, blood clots, heart attack, and stroke. Women who smoke, especially those over 35, and women with certain medical conditions, such as a history of blood clots or breast or endometrial cancer, may be advised against taking oral contraceptives, as these conditions can increase the adverse risks of oral contraceptives."



The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2012/04/20

Dear Lucinda,

The birth control pill works by preventing ovulation. Once you stop taking the pill, the hormones are out of your body quickly, usually within a couple of days. When the hormones are gone your body needs to start again on its own to function. That mean it will start producing follicles again, which eventually lead you to ovulate. Everybody reacts differently, some may take a couple of weeks to ovulate, other may take some months, but in general your body should be in "normal mode" within less than two to three months after stopping the pill. So if you now ovulate normally, that means your body is back to its normal rhythm.

According to Dr Melissa Stoppler the most common side effects of oral contraceptives include:

"nausea, headache, breast tenderness, weight gain, irregular bleeding, and mood changes. These side effects often subside after a few months' use. Scanty menstrual periods or breakthrough bleeding may occur but are often temporary, and neither side effect is serious.

Women with a history of migraines may notice an increase in migraine frequency. On the other hand, women whose migraines are triggered by fluctuations in their own hormone levels may notice improvement in migraines with oral contraceptive use because of the more uniform hormone levels during oral contraceptive use.

Uncommonly, oral contraceptives may contribute to increased blood pressure, blood clots, heart attack, and stroke. Women who smoke, especially those over 35, and women with certain medical conditions, such as a history of blood clots or breast or endometrial cancer, may be advised against taking oral contraceptives, as these conditions can increase the adverse risks of oral contraceptives."



Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement